# SDR C2XA06CL085

- Difficulty date: October 13, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N16502
- Make and model: Emb EMB-135ER
- Aircraft serial: 145166
- Aircraft time: 13,026 hours, 13,102 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010030
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE FLIGHT ATTENDANT'S EMERGENCY FLASHLIGHT WAS DIM.  MAINTENANCE INSPECTED AND REPLACED THE FLASHLIGHT BATTERY.  OPERATIONAL CHECKS WERE GOOD.
